# SDR DALA2015121507606

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON FWD, AFT UPPER CORNER AT WINDOW BELT NR 59 EXTERNAL FUSELAGE SKIN.  LIGHTNING STRIKES ON WINDOW BELT NR 59 EXTERNAL FUSELAGE SKIN WERE BLENDED OUT AND ARE WITHIN LIMITS IAW SRM 53-05, FIG 111 AND ER/A 541585-14, REV.A.
